ADVERTISEMENT

Q. I have muscle twitching after being diagnosed with H. pylori. Kindly help me.

Answered by
Dr. Aida Quka
and medically reviewed by Dr. Sushrutha Muralidharan
This is a premium question & answer published on Jul 24, 2021 and last reviewed on: Aug 14, 2021

Hello doctor,

I am a 29-year-old male, and I have been experiencing muscle twitches along my legs with occasional twitching in the arm for almost a whole year. It started ten months ago when I was diagnosed with H.pylori. At the time, I thought it was just nervous twitches because of anxiety with the diagnosis, but the twitching persisted, and I got really depressed because so I thought it might be because of my mood that the twitching is still happening, so I tried to lower my anxiety and depression which helped a little. Later on, as I was researching online, I realized that I might be vitamin deficient, so I started taking Vitamin D, Magnesium, Potassium, B-complex, and a Multivitamin tablet, and it has helped a lot. However, the twitching is still happening, and now it is occasionally affecting my sleep because of the twitching, so I am really worried. Kindly help me.

#

Hello,

Welcome to icliniq.com.

I understand your concern and would explain that the twitching could be related to different possible causes like inflammation, insomnia, straining physical activity, anxiety, thyroid gland dysfunction, Vitamin B12 and Vitamin D deficiency, peripheral neuropathy, etc. For this reason, I would recommend performing some tests:

1) Thyroid hormone levels for possible thyroid gland dysfunction.

2) Vitamin B12 and Vitamin D plasma levels.

3) Blood electrolytes for possible imbalances.

Nerve conduction studies would help exclude possible neuropathy. If all the above tests result normal, I would suggtest you starting Clonazepam at a low dose to help reduce the twitching.

I hope this was helpful.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
I experience widespread muscle twitching with sudden tinnitus in ears. How to clear it?

.. regarding all this, I went through all Of those points 1) Random twitches , random places and random timing —-so this per say could be mainly because of few reasons . Vitamin B 12 defieciency , Vitamin D Defieciency , benign fasiculation syndrom...   Read full

Are H.pylori infection and stomach cancer interrelated?

.. is a bacterial infection, which occur from unhygienic food and typically occur only in the stomach. Because of the infection, the stomach wall inflamed (redness and swelling) and due to this, symptoms of gastritis such as nausea, upper abdominal ...   Read full

Does vitamin deficiency cause premature ejaculation?

vitamins E, K, and C are also slightly low ...   Read full

ADVERTISEMENT

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


My triglycerides level was 207 mg/dL. Is it necessary to take medicine?
Hi doctor, Recently, I got a lipid profile done, and the triglycerides level was 207 mg/dL, apart from that everything ...  Read more»
My lipid test report shows quite high values. Kindly advice.
Hello doctor, I am 35-years-old. My cholesterol level is 222, triglycerides 87, HDL (cholesterol) 60, LDL (cholesterol)...  Read more»
Triglycerides - Causes, Medications, Symptoms, Risk Factors, and Treatment
Triglycerides are derivatives of glycerol and fatty acids. They might sound simple but the causes and symptoms contribut...  Read more»

Ask your health query to a doctor online?

Ask a Neurologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.